# SDR IPXA2018032127686

- Difficulty date: March 8, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  LEFT WING FIXED LE COMPARTMENT BEADED DOUBLER CRACKED XOS 634.  REPAIRED THE DOUBLER BETWEEN XOS 633.4 & XOS 636.8 IAW EA 011-5730-01-A7169, REV IR, AND EO MD11-5730-67848-A.  MAJOR.
